# SDR N6WA2025022201

- Difficulty date: February 21, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10128
- Aircraft time: 43,600 hours, 35,041 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WING OVERHEAT MASTER WARNING. INSPECTED AND FOUND RH WING ANTI-ICE VALVE NOT DEACTIVATED PROPERLY. STOWED CONNECTOR IAW CRJ AMM 33-12-00.
